# SDR SWIA20205110558

- Difficulty date: April 3, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH VERTICAL STAB-TO-FUSELAGE EXTERIOR DRAG ANGLE AT APPROXIMATELY 67.5% REAR SPARE DATUM, POSSIBLY CRACKED (MARKED)    (C-CHECK) RO 5/7/2020    TRIMED CRACK OUT, NDT NO DEFECTS NOTED, AND REPAIRED REF CRJ 700 SRM AT LH VERTICAL STAB-TO-FUSELAGE EXTERIOR DRAG ANGLE AT APPROXIMATELY 67.5% REAR SPARE DATUM, COMPLIED WITH TASK CARD
